MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT
Model Number LXC-[13]
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Pain (1994); Vomiting (2144); Abdominal Distention (2601); Pericarditis (4448); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical trial patient (b)(6): experience, esophageal spasms.  the event was not related to the study device. .
 
Additional Manufacturer Narrative
(b)(4).Date of event: unknown; captured as awareness date.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received; device size: 13, linx device model: suture, lot number: 3994, serial number: (b)(4), relationship to the device/procedure: yes/probably/possibly is there a reasonable possibility that the event is associated with the device or the procedure: yes healthcare utilization: medication.Patients dob (b)(6) 1968, female.Height 62 inches weight (b)(6) lbs bmi 26.52 6 month follow up: do you have difficulty swallowing? answer was a 1 so yes.Do you have bloat or gassy feelings answer was 2 so yes.Diarrhea.36 month follow up: heartburn level 2 / 4/ 3 so yes.Medication taken for gerd¿s level 2 so yes.Severe heart burn.Severe chest pain.60month follow up.Heartburn level 1.Bloaty or gassy feelings level 1 chest pain.72 month follow: bloaty or gassy feelings level 2 pain bloating increased gas.84 month follow up heart burn, difficulty swallowing, bloaty or gassy feeling, pain.Heartburn chest pain difficulty swallowing pain with swallowing.Er visit.Date of admission (b)(6) 2015.Pt.Experiencing multiple episodes of severe chest pain that radiate up into her right jaw.First episode was (b)(6) 2015 that resolved spontaneously with emesis.She was seen in the er on (b)(6) 2015 for chest pain and again on (b)(6) 2015.Extensive workup at both the emergency room were negative.Follow-up included a negative upper gi and esophagram on (b)(6) 2015.Cardiology workup on (b)(6) 2015 suggested pericarditis.Pt.Had another episode of pain resulting in an extended er visit on (b)(6) 2015 again without evidence of any abnormalities including normal cbc, cmp, cardiac enzymes, chest x-ray, ekg, cta, vq scan.Patient did not respond to nitroglycerin but had some relief with one dose 73 date generated: (b)(6) 2015 19:42:22 (utc) of baclofen.Pi believes she is having esophageal spasms.Pt.Prescribed dietary modifications, baclofen, and repeat dose of medrol dosepak to decrease any surrounding inflammation as well as address the esophageal spasms.After medrol dosepak, modification ,and baclofen patient¿s symptoms had significantly improved in late march.Pt had a few more episodes in april but have completely resolved as of today.Detailed description of the deviation and rationale 6 month follow up performed outside of expected visit window.Schedule visits earlier.Subject had multiple medical issues and needed to be on gerd medication.Subject unwilling or unable to tolerate procedure or evaluation.Unable to contact pt.Subject did not sign informed consent prior to procedure/inadequate consent process.Previous coordinator did not provide consent addendum to patient.Study assigned to coordinator during subject 72m follow[1]up outside window per.Site oversight; inappropriate calculation of visit window.Corrected patient specific calendar for future visits, based on implant date.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/13/2022.Investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.A manufacturing record evaluation was performed for the finished device lot number 3994, and no non-conformances were identified.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
LXC13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
Manufacturer Contact
orla o'mahony
4188 lexington avenue north
shoreview 55126
MDR Report Key14549950
Report Number3008766073-2022-00109
Device Sequence Number5007660
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/27/2016
Device Model NumberLXC-[13]
Device Catalogue NumberLXC13
Device Lot Number3994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexUnknown
Patient Weight66 KG